# SDR 04FDEA03453

- Difficulty date: December 20, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 28,659 hours, 7,053 cycles
- Engine: Pwa PW4152
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: D
- Nature of condition: R, A, J
- Precautionary procedure: F

## Discrepancy

AT 1200 FT ON T/O, NR 2 ENGINE SEVERE COMPRESSOR STALLS.  TOWER REPORTED FLAME FROM RIGHT ENGINE IN FLIGHT.  PERFORMED ENGINE FIRE CHECKLIST NR 2.  RETURNED TO LAND, IND WEIGHT 216.0.  FIRE HANDLE PULLED, 1ST AGENT DISCHARGED.  EPR/EGT EXCEEDENCE MESSAGES ON ECAM.  IT WAS DETERMINED THAT THE ENGINE NEEDS  TO BE REPLACED DUE TO EPR AT 1.37 WHEN THE SURGE HAPPENNED.
